Preprints which helped me a lot

The publications found on the links below proved be to very useful during my everyday work. Preprints (in alphabetical order):

If you think your page would interest me, please do not hesitate to inform me.

PHCpack: a general-purpose solver for polynomial systems by homotopy continuation

I am really amazed by the robustness and speed of this black-box solver. If you have polynomial systems it is definitely worth a shot.

On the multiplication of affine arithmetic

Professor Kolev has many publications on the optimal multiplication of affine arithmetic, for details please visit his homepage, and read Optimal Multiplication of G-intervals in Reliable Computing, Volume 13, issue 5, 2007, pages 399-408 (DOI).

Other interesting multiplications have been proposed. E. g. Shinya Miyajima, Takatomi Miyata, Masahide Kashiwagi: "On the Best Multiplication of the Affine Arithmetic", IEICE Trans. Vol. J86-A, No. 2, pp. 150-159, February, 2003 (in Japanese). I have a rough English translation of this paper, unfortunately I cannot upload it due to copyright issues. I originally planned to share it here.